Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from allergies. Taking allergy medicine, choking, vomiting after eating, coughing. Causes?

My 4 year old was subscribed allergy medicine.i gave him 5ml as told to do. As soon as he swallowed he started choking and was saying the medicine is hot. And starting vomiting his food he just ate and spit. I gave him water, had him suck on a mint and some hot chocolate thinking that will help soothe his throat . But he s still coughing. Any ideas
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you dont give antibiotics
use syp fexofenadine 30 mg bd
tab montelucast dispersible 4 mg bd
syp vent pd 1/2 tsf bd and tossex 1/2 tsf night
give for 7 days

but actual problem is milk
if you stop giving milk and diary products child will recover no allergies will come
when we add animal milk after 2 years child starts with these symptomps because child does not need milk after 2 years
If you add other substances and withdraw milk and diay you wont feel any problems
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor